| Model Number |
MMT-523LNAH |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/20/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that they experienced high blood glucose level 400 mg/dl.The customer stated that reservoir o ring missing.The reservoir was unable to lock in place.Troubleshooting was not performed for high blood glucose level.The insulin pump will be returned for analysis.